Gastroenterology Community
Bowels after antibiotics
About This Community:

Ask questions on Gastroenterology issues: Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Bowels after antibiotics

I was on antibiotics 5 times in 6 months, root canal. While on them I had some mucus with bowel movements. Then things were sort of normal again then I have been having quick movements first thing in the morning and my intestines gurgle and make noise during the day off and on. Should I be concerned? I have been kind of worried about this so that could possibly be affecting me also. I never have diarrhea and I go 1 or 2 times a day. It is just loose and seems like a lot. I feel great otherwise. I am so nervous that it is something though.

Thank you for any advice.
Margaret
Related Discussions
Avatar f tn
Because of the use of the antibiotics, you may want to consider trying some probiotics to try to normalize the decent bacteria you should have in your GI tract. Antibiotics wipe out the good and the bad bacteria and can really skew your bowel habits. There are some very good brands on the market that include Culturelle, Digestive Advantage IBS and FloraQ among others. They can't hurt unless you're immunosuppressed or have pancreatitis, so it's worth a try.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank